International Journal of Analysis and Applications Volume 16, Number 4 (2018), 594-594 URL: https://doi.org/10.28924/2291-8639 DOI: 10.28924/2291-8639-16-2018-594 Retraction Notice to “Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator” This article has been retracted for multiple submissions and duplicate publication (see e.g. [1]). On making each submission, authors are asked to confirm: the submission has not been previously published, and it is not under consideration for publication elsewhere. This article is a severe abuse of the scientific publishing system. REFERENCES [1] A.K. Wanas and A.H. Majeed, Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator, Analele Universitatii Oradea Fasc. Matematica, Tom XXV (2018), Issue No. 1, 33–42. https://doi.org/10.28924/2291-8639 https://doi.org/10.28924/2291-8639-16-2018-594